# SDR UPS02438271

- Difficulty date: April 22, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,255 hours, 21,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R2 DOOR FWD FRAME FOUND CRACKED AT LOWER HINGE CUTOUT AREA.  R2 DOOR FWD FRAME LOWER HINGE CUTOUT AREA REPAIRED PER HAECO RS R-52-11-34782.
